# SDR IPXA2024052859705

- Difficulty date: May 19, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 59,157 hours, 9,182 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD TRAILING EDGE FLAP BEARINGS DAMAGED. LEFT IBD MID FLAP REINSTALLED, REF 27-51-01-404-030, RIG AND OPS CHECKED GOOD, REF 27-51-01-805-001. VERIFIED INSTALL AND RIGGING PER GMM CHAP 4
